# SDR AALA201902049026

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 28,935 hours, 11,552 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DEPARTED WITH APPROXIMATELY 24.1 POUNDS ON CLIMB OUT WITH ALL TANK  PUMPS ON AND FUEL TRANSFER FEED CLOSED. THEN STARTED LOSING FUEL OUT OF THE RIGHT TANK. GOT UP TO 8000 FEET, EMERGENCY DECLARED AND FLIGHT RETURNED TO MIA, LANDING OVERWEIGHT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED RIGHT WING FUEL QUANTITY INDICATING SYSTEM COMPENSATOR UNIT PER AMM 28-41-21 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
